JournalsggdVol. 11, No. 2pp. 533–547

On the genericity of pseudo-Anosov braids I: rigid braids

  • Sandrine Caruso

    Université Rennes 1, France
On the genericity of pseudo-Anosov braids I: rigid braids cover
Download PDF

A subscription is required to access this article.

Abstract

We prove that, in the ll-ball of the Cayley graph of the braid group with n3n \geqslant 3 strands, the proportion of rigid pseudo-Anosov braids is bounded below independently of ll by a positive value.

Cite this article

Sandrine Caruso, On the genericity of pseudo-Anosov braids I: rigid braids. Groups Geom. Dyn. 11 (2017), no. 2, pp. 533–547

DOI 10.4171/GGD/406